Previous |  Up |  Next


Title: O normálách a středech křivosti křivek Cassiniho (Czech)
Title: On normals and on centers of curvature for Cassini curves (English)
Author: Machovec, František
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 20
Issue: 3
Year: 1891
Pages: 130-138
Category: math
DOI: 10.21136/CPMF.1891.123195
Date available: 2009-08-29T13:13:36Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_020-1891-3_2.pdf 1.128Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo